# SDR COMA9630156

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4018501
- Condition: Weak
- Location: Nose Hyd Bay
- Part time: 18,308 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM WARNING ON CWP SYSTEM PRESSURE INDICATED ZERO AND LANDING GEAR INDICATED UNSAFE.  REPLACED THE HYDRAULIC SYSTEM PUMP.
